Alert archive / North Carolina / Small Craft Advisories in 2011

Small Craft Advisory 49, NWS Newport/Morehead City, NC

April 21, 2011

NWS Newport/Morehead City, NC issued this small craft advisory at Apr 21, 2011, 3:33 AM EDT. It took effect at Apr 21, 2011, 8:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2011, 3:33 AM EDT (07:33 UTC)
In effect from
Apr 21, 2011, 8:00 AM EDT
Expired
Apr 21, 2011, 5:00 PM EDT
In force
9 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WHUS72 KMHX 210733
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
333 AM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TONIGHT THROUGH
FRIDAY EVENING...

.NORTH TO NORTHEAST WINDS WILL INCREASE AS A COLD FRONT DROPS
THROUGH THE AREA EARLY THIS MORNING. SEAS WILL BUILD UP TO 7 OR 8
FEET. WINDS WILL DIMINISH AND SEAS WILL SUBSIDE BELOW 6 FEET ON
FRIDAY.

AMZ130-211545-
/O.NEW.KMHX.SC.Y.0049.110421T1200Z-110421T2100Z/
ALBEMARLE SOUND-
333 AM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 5 PM EDT THIS AFTERNOON. 

* WINDS...NORTH TO NORTHEAST WINDS WILL GUST TO 25 KNOTS AT TIMES
  TODAY. 

* SEAS...WAVES WILL BUILD UP TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-156-158-211545-
/O.EXT.KMHX.SC.Y.0048.000000T0000Z-110422T1800Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
333 AM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT FRIDAY. 

* WINDS...WINDS WILL SHIFT NORTHEAST AND INCREASE TO 20 TO 25
  KNOTS OUT OF THE NORTHEAST BEHIND A COLD FRONT THIS MORNING.

* SEAS...SEAS WILL BE 5 TO 8 FEET TODAY. SEAS WILL SUBSIDE BELOW
  6 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-211545-
/O.CON.KMHX.SC.Y.0048.000000T0000Z-110421T2100Z/
PAMLICO SOUND-
333 AM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS...WINDS WILL SHIFT NORTHEAST AND INCREASE TO 20 TO 25
  KNOTS OUT OF THE NORTHEAST BEHIND A COLD FRONT THIS MORNING.

* SEAS...WAVES WILL BE 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-211545-
/O.CON.KMHX.SC.Y.0048.000000T0000Z-110422T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
333 AM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS
  OUT OF THE NORTHEAST BEHIND A COLD FRONT EARLY THIS MORNING.

* SEAS...SEAS WILL BUILD TO 4 TO 6 FEET TODAY...THEN SUBSIDE BELOW
  6 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
381 
WHUS72 KMHX 212016
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
416 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TONIGHT THROUGH
FRIDAY EVENING...

.NORTH TO NORTHEAST WINDS WILL INCREASE AS A COLD FRONT DROPS
THROUGH THE AREA EARLY THIS MORNING. SEAS WILL BUILD UP TO 7 OR
8 FEET. WINDS WILL DIMINISH AND SEAS WILL SUBSIDE BELOW 6 FEET ON
FRIDAY.

AMZ135-212130-
/O.CON.KMHX.SC.Y.0048.000000T0000Z-110421T2100Z/
PAMLICO SOUND-
416 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS...WINDS WILL BE OUT OF THE NORTHEAST AT 25 KTS THROUGH
  LATE AFTERNOON.

* SEAS...WAVES WILL BE 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-212130-
/O.CON.KMHX.SC.Y.0049.000000T0000Z-110421T2100Z/
ALBEMARLE SOUND-
416 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS...NORTH TO NORTHEAST WINDS WILL GUST TO 25 KNOTS AT 
  TIMES TODAY. 

* SEAS...WAVES WILL BUILD UP TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-156-158-220430-
/O.CON.KMHX.SC.Y.0048.000000T0000Z-110422T1800Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
416 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY. 

* WINDS...WINDS WILL CONTINUE AT 20 TO 25 KNOTS OUT OF THE
  NORTHEAST BEHIND A COLD FRONT.

* SEAS...SEAS WILL BE 5 TO 8 FEET TODAY. SEAS WILL SUBSIDE BELOW 
  6 FEET ON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-220000-
/O.CON.KMHX.SC.Y.0048.000000T0000Z-110422T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
416 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS...NORTH TO NORTHEAST WINDS WILL BE 20 TO 25 KNOTS THROUGH
  TODAY.

* SEAS...SEAS WILL BE 4 TO 6 FEET TODAY...THEN SUBSIDE BELOW 6
  FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
789 
WHUS72 KMHX 212122
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
522 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TONIGHT THROUGH
FRIDAY EVENING...

.NORTH TO NORTHEAST WINDS WILL INCREASE AS A COLD FRONT DROPS
THROUGH THE AREA EARLY THIS MORNING. SEAS WILL BUILD UP TO 7 OR
8 FEET. WINDS WILL DIMINISH AND SEAS WILL SUBSIDE BELOW 6 FEET ON
FRIDAY.

AMZ135-220000-
/O.EXP.KMHX.SC.Y.0048.000000T0000Z-110421T2100Z/
/O.NEW.KMHX.SC.Y.0050.110421T2122Z-110422T0000Z/
PAMLICO SOUND-
522 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WINDS WILL BE OUT OF THE NORTHEAST AT 20 TO 25 KTS
  THROUGH EARLY THIS EVENING. THE EARLIER ADVISORY HAS EXPIRED.
  THIS IS A NEW ADVISORY.

* SEAS...WAVES WILL BE 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-212230-
/O.EXP.KMHX.SC.Y.0049.000000T0000Z-110421T2100Z/
ALBEMARLE SOUND-
522 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE DECREASED BELOW 25 KNOTS SO THE ADVISORY WAS ALLOWED TO
EXPIRE. 

$$

AMZ152-154-156-158-220900-
/O.CON.KMHX.SC.Y.0048.000000T0000Z-110422T1800Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
522 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY. 

* WINDS...WINDS WILL CONTINUE AT 20 TO 25 KNOTS OUT OF THE 
  NORTHEAST BEHIND A COLD FRONT. 

* SEAS...SEAS WILL BE 4 TO 7 FEET TONIGHT. SEAS WILL SUBSIDE
  BELOW 6 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-220000-
/O.CON.KMHX.SC.Y.0048.000000T0000Z-110422T0000Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
522 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS...NORTH TO NORTHEAST WINDS WILL BE 20 TO 25 KNOTS 
  THROUGH TODAY. 

* SEAS...SEAS WILL BE 4 TO 6 FEET THIS EVENING...THEN SUBSIDE BELOW 6
  FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 3:09 AM EDT, 24 minutes earlier.

Area forecast discussion, Apr 21, 3:09 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
309 AM EDT THU APR 21 2011

.SYNOPSIS...
A COLD FRONT WITH LIMITED MOISTURE WILL CROSS THE REGION EARLY
THIS MORNING. HIGH PRESSURE AND COOLER WEATHER ARE EXPECTED
THROUGH FRIDAY. THE HIGH WILL MOVE OFFSHORE FRIDAY NIGHT...WITH A
WARM FRONT LIFTING NORTH OF THE AREA FRIDAY NIGHT. HIGH PRESSURE
OFFSHORE WILL CIRCULATE A SW FLOW OF WARM AIR INTO THE REGION
SATURDAY THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
COLD FRONT MARKED BY A NW WIND SHIFT AND SFC DEW POINT DROP INTO
THE 50S SLICING THROUGH SE VA EARLY THIS MORNING. THE FRONT WILL
DROP SOUTH AND THRU MUCH OF EASTERN NC BY SHORTLY AFTER SUNRISE.
MILD READINGS IN THE MID AND UPPER 60S EARLY THIS MORNING WILL
FALL BACK A FEW DEGREES BEHIND THE FRONT BEFORE CLIMBING BACK
AGAIN INTO THE UPPER 60S AND LOWER 70S INLAND. HIGH TEMPS WILL BE
ESTABLISHED EARLY FOR OBX.

PCPN CHCS ACCOMPANYING THE COLD FRONT PASSAGE ARE LOOKING RATHER
SLIM. THERE IS VERY LITTLE UPPER FORCING AND VERY LIMITED LOW
LEVEL MOISTURE WITH THE FRONT. IT ALSO APPEARS THAT THE DOWNSTREAM
PCPN OVER THE SOUTHERN APPALACHIANS EARLY THIS MORN WILL DRY UP
AS IT ENCOUNTERS THE DRIER AIR EAST OF THE MTNS. WILL KEEP A
BORDERLINE SLIGHT CHC POP ONLY ACRS EXTREME SOUTHERN FCST AREA
TODAY. OTHERWISE CONVECTION BLOWOFF CLOUD DEBRIS SHUD LIMIT
SUNSHINE TODAY AND THESE CLOUDS ALONG WITH FALLING LOW LEVEL
THICKNESSES WILL KEEP HIGH TEMPS MUCH BLO YESTERDAYS READINGS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM FRIDAY/...
LOW LEVEL WEDGE BECOMES ENTRENCHED OVER THE AREA TNGT WITH STRONG
HIGH PRES OVER THE NE STATES. COOL NE ONSHORE FLOW WILL BECOME
WELL ESTABLISHED TNGT. LOW TEMPS WILL BE A BIT COOLER THAN NORMAL
(MAINLY UPPER 40S/LOWER 50S) BEING HELD UP SOMEWHAT BY VARIABLE
CLOUD COVER AND LOW LEVEL MIXING. DESPITE SOME CLOUD COVER SEE LTL
CHC FOR PCPN GIVEN THE FLAT MID LEVEL FLOW/LACK OF A TRIGGER.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 225 AM THURSDAY...STRONG HIGH PRESSURE OVER SOUTHERN NEW
ENGLAND WILL WEDGE INTO THE REGION BY EARLY FRIDAY LEADING TO A
RATHER CLOUDY AND COOLER DAY. MAX TEMPS IN MOST AREAS WILL BE IN
THE 60S...WITH THE NORTHERN OUTER BANKS AREAS STRUGGLING TO REACH
60 WHILE FAR SOUTHERN SECTIONS MAY REACH 70. THERE COULD BE SOME
LIGHT SPRINKLES OR DRIZZLE BUT NOTHING MEASURABLE AND LEFT POPS
OUT OF THE FORECAST. AS HIGH MOVES OFFSHORE FRIDAY NIGHT...WARM
FRONT QUICKLY MOVES NORTH OF THE AREA SATURDAY. TEMPS SHOULD WARM
WELL INTO THE 80S AWAY FROM THE WATER. THERE WILL BE A GOOD DEAL
OF INSTABILITY (LI'S DOWN TO -6)...BUT WITH UPPER HEIGHTS RISING
THERE WILL BE MINIMAL SUPPORT FOR MORE THAN ISOLATED SHOWERS/TSTMS
DUE TO HEATING/SEABREEZE ETC...SO LEFT POPS AT SLIGHT CHC
SATURDAY. UPPER HEIGHTS BUILD OVER THE REGION SUNDAY INTO THE
MIDDLE OF NEXT WEEK WITH BERMUDA-TYPE RIDGE DEVELOPING EAST OF THE
AREA. THIS SHOULD KEEP PRECIP AT BAY UNTIL ANOTHER FRONT AFFECTS
THE REGION BY LATE WEEK. ANTICIPATE TEMPS TO BE A BIT ABOVE NORMAL
THROUGH THE PERIOD.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
/SHORT TERM TODAY AND TONIGHT...
EXPECT MAINLY VFR NEXT 24 HOURS. INCREASING AND LOWERING CLOUD
COVER WILL BE MOVING IN ASSOCD WITH DOWNSTREAM CONVECTIVE DEBRIS
BUT EXPECT CLOUD CEILINGS GENERALLY ABOVE 5K FT. CEILINGS MAY
LOWER TO MVFR LEVELS AS LOW LEVEL MOISTURE INCREASES BY EARLY FRI
MORN.

/LONG TERM FRIDAY THROUGH MONDAY/...
AS OF 225 AM THURSDAY...EXPECT SOME PERIODS OF MVFR CEILINGS ON
FRIDAY GIVEN HIGH PRESSURE WEDGING INTO THE REGION WITH PLENTIFUL
LOW-LEVEL MOISTURE. REMAINDER OF THE PERIOD SHOULD BE LARGELY VFR
EXCEPT FOR THE TYPICAL LATE NIGHT/EARLY MORNING FOG AND STRATUS
AND PERHAPS A STRAY AFTERNOON OR EVENING SHOWER OR TSTM ESPECIALLY
ON SATURDAY.

&&

.MARINE...
/SHORT TERM TODAY AND TONIGHT/...
COLD FRONT WILL DROP THRU THE MARINE AREA EARLY THIS MORNING
REACHING FAR SOUTHERN AREAS SHORTLY AFTER SUNRISE. EXPECT SMALL
CRAFT ADVISORY CONDITIONS AS THE POSTFRONTAL N/NE FLOW INCREASES
THIS MORNING. WINDS WILL GRADUALLY EASE AS THE STRONGER PRESSURE
GRADIENT MOVES SOUTH LATE THIS AFTN AND EARLY EVE...AND WILL END
THE ADVISORYS ACCORDINGLY ACRS NORTHERN COASTAL WATERS AND
SOUNDS. WINDS/SEAS WILL LINGER ABV SCA LEVELS OVER CENTRAL AND
SOUTHERN COASTAL WATERS THRU FRIDAY MORNING.

/LONG TERM FRIDAY THROUGH TUESDAY/...
AS OF 230 AM THURSDAY...LATEST WAVEWATCH AND LOCAL SWAN MODELS
INDICATE THAT SEAS WILL COME DOWN A BIT QUICKER THAN EXPECTED ON
FRIDAY AND WILL END SCA ABOUT 6 HOURS EARLIER. MAY SEE A PERIOD OF
INCREASED SWELL ENERGY AROUND STRONG MID-ATLANTIC HIGH SATURDAY
AND SATURDAY NIGHT WITH PERHAPS MINIMAL SMALL CRAFT SEAS. BY
SUNDAY INTO NEXT WEEK...BERMUDA-TYPE RIDGE TO SET UP WITH S/SW
WINDS 10 TO 20 KNOTS AND SEAS IN THE 3 TO 5 FOOT RANGE.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
         AMZ130-135.
         SMALL CRAFT ADVISORY UNTIL 2 PM EDT FRIDAY FOR
         AMZ152-154-156-158.
         SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
         AMZ150.

&&

SYNOPSIS...BTC
NEAR TERM...BTC
SHORT TERM...BTC
LONG TERM...CTC
AVIATION...CTC/BTC
MARINE...CTC/BTC
Hazardous weather outlook, Apr 20, 11:39 AM EDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1139 AM EDT WED APR 20 2011

NCZ029-044>047-079>081-090>094-211545-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
1139 AM EDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. ANY THUNDERSTORMS
THAT DEVELOP HAVE THE POTENTIAL FOR STRONG WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-211545-
OUTER BANKS HYDE-
1139 AM EDT WED APR 20 2011

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. ANY THUNDERSTORMS
THAT DEVELOP HAVE THE POTENTIAL FOR STRONG WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-103-211545-
CARTERET-ONSLOW-OUTER BANKS DARE-
1139 AM EDT WED APR 20 2011

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. ANY THUNDERSTORMS
THAT DEVELOP HAVE THE POTENTIAL FOR STRONG WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 5:22 PM EDTSmall Craft AdvisoryMHX3 hr

Nearby

Small Craft Advisories in North Carolina, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.